A branch & bound algorithm for the open-shop problem

Autor(en): Brucker, P
Hurink, J
Jurisch, B
Wostmann, B
Stichwörter: branch & bound method; Mathematics; Mathematics, Applied; open-shop scheduling
Erscheinungsdatum: 1997
Herausgeber: ELSEVIER SCIENCE BV
Journal: DISCRETE APPLIED MATHEMATICS
Volumen: 76
Ausgabe: 1-3
Startseite: 43
Seitenende: 59
Zusammenfassung: 
A fast branch & bound method for the open-shop problem based on a disjunctive graph formulation of the problem is developed. Computational results show that the method yields excellent results. Some benchmark problems from the literature were solved to optimality for the first time.
ISSN: 0166218X
DOI: 10.1016/S0166-218X(96)00116-3

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Mar 3, 2024

Google ScholarTM

Check

Altmetric